CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
  location:  PublicationsjournalsCJM
Publications        
 
Volume 65 Number 6 (Dec 2013)

Looking for a printed back issue?
Page  
Contents
1201 
  Application of the Strong Artin Conjecture to the Class Number Problem
Cho, Peter J.; Kim, Henry H.
1217 
  Beltrami Equation with Coefficient in Sobolev and Besov Spaces
Cruz, Victor; Mateu, Joan; Orobitg, Joan
1236 
  Higher Connectedness Properties of Support Points and Functionals of Convex Sets
De Bernardi, Carlo Alberto
1255 
  Variations of Integrals in Diffeology
Iglesias-Zemmour, Patrick
1287 
  $K$-theory of Furstenberg Transformation Group $C^*$-algebras
Reihani, Kamran
1320 
  Orbital $L$-functions for the Space of Binary Cubic Forms
Taniguchi, Takashi; Thorne, Frank
1384 
  Estimates of Hausdorff Dimension for Non-wandering Sets of Higher Dimensional Open Billiards
Wright, Paul
1401 
  A Universal Volume Comparison Theorem for Finsler Manifolds and Related Results
Zhao, Wei; Shen, Yibing

© Canadian Mathematical Society, 2018 : https://cms.math.ca/